Facebook Pixel
EmpowHER Guest

Lower abdominal pain after being diagnosed with BV

By Anonymous May 4, 2011 - 9:54am
Rate This

In February I was diagnosed with Bacterial Vaginosis, and after treating it with the antibiotic gel I haven't noticed any odd discharge or odor but a day or 2 after I am done with my period I am experiencing some lower abdominal pain. It is occurring as I speak. I am not sure if it is PID or what it is. I am a little concerned. Please help.

Add a Comment1 Comments

Hi Anonymous,
Thank you for your question and for finding EmpowHER. It is likely it could be residual period pain, or it could be the bacterial vaginosis. The key I think would be if the pain persists, or is excessive. In that case, you definitely should call your doctor or get to an urgent care facility. If you are concerned, and especially since you have recently been treated for bacterial vaginosis, you should work closely with your doctor to ensure the best possible treatment and make sure it is cleared completely.
For more information about this condition, check out the following link: Bacterial Vaginosis Definition
Good luck, and let us know how you're doing.

May 4, 2011 - 11:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Bacterial Vaginosis

Get Email Updates

Related Topics

Bacterial Vaginosis Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!